# SDR AALA202502102761

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 35,991 hours, 15,562 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 4082499903
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DURING APPROACH AUTO THROTTLE MOVEMENT WAS NOT SYMMETRICAL WITH NUMBER 2 THRUST LEVER LEADING NUMBER 1 BY ONE KNOB LENGTH. AT GLIDESLOPE INTERCEPT NUMBER 2 THRUST LEVER ADVANCED TOWARD GO AROUND THRUST WITH NUMBER 1 THROTTLE LAGGING BY APPROXIMATELY 5 KNOB LENGTHS; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REPLACED FLIGHT CONTROL COMPUTER-A. PER MM 22-11-33 AND ACCOMPLISHED DFCS TEST PER MM 23-11-00, OPERTIONAL CHECK NORMAL.
